# SDR MASA200600686

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,396 hours, 3,945 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7386 AUS - PITCH FEEL CAUTION.  PERFORMED SPOST 1 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
